A Caltech Library Service

Analysis of Nonlinear Time-Delay Systems using the Sum of Squares Decomposition

Papachristodoulou, Antonis (2004) Analysis of Nonlinear Time-Delay Systems using the Sum of Squares Decomposition. In: Proceedings of the 2004 American Control Conference. Proceedings of the American Control Conference. American Automatic Control Council , Evanston, IL, pp. 4153-4158. ISBN 0-7803-8335-4.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The use of the sum of squares decomposition and semidefinite programming have provided an efficient methodology for analysis of nonlinear systems described by ODEs by algorithmically constructing Lyapunov functions. Based on the same methodology we present an algorithmic procedure for constructing Lyapunov-Krasovskii functional for nonlinear time delay systems described by functional differential equations (FDEs) both for delay-dependent and delay-independent stability analysis. Robust stability analysis of these systems under parametric uncertainty can be treated in a unified way. We illustrate the results with an example from population dynamics.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Additional Information:© 2004 AACC. Issue Date: June 30 2004-July 2 2004. Date of Current Version: 24 January 2005. Work financially supported by AFOSR MURI, NIH/NIGMS AfCS (Alliance for Cellular Signalling), DARPA, Kitano ERATO Systems Biology Project, and URI "Protecting Infrastructures from Themselves"
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)/Multidisciplinary University Research Initiative (MURI)UNSPECIFIED
NIH/NIGMS AfCS (Alliance for Cellular Signalling)UNSPECIFIED
Defense Advanced Research Projects Agency (DARPA)UNSPECIFIED
Kitano ERATO Systems Biology ProjectUNSPECIFIED
Other Numbering System:
Other Numbering System NameOther Numbering System ID
INSPEC Accession Number8262834
Series Name:Proceedings of the American Control Conference
Record Number:CaltechAUTHORS:20111018-140841980
Persistent URL:
Official Citation:Papachristodoulou, A.; "Analysis of nonlinear time-delay systems using the sum of squares decomposition," American Control Conference, 2004. Proceedings of the 2004 , vol.5, no., pp.4153-4158 vol.5, June 30 2004-July 2 2004 URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:27285
Deposited By: Ruth Sustaita
Deposited On:18 Oct 2011 21:46
Last Modified:03 Oct 2019 03:22

Repository Staff Only: item control page